# SDR SWAA2021112939403

- Difficulty date: November 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CUSTOMER REQUEST ELONGATED HOLES 25 E/A LOCATED ON ACCESS PANEL 140AF LOCATED AT AFT CARGO COMPARTMENT. ; 2021-496763 / [01] FABRICATED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT; FROM MATERIAL:2024-T3 CLAD ALUMINUM SHEET; P/N:2024-T3 0.071; P/O:2021-111049; IAW B737-700 AMM 25-52-01-201-801; DWG:453A2610-8;SHEET:8; REV: D.; [02] CERTIFIED WORK PERFORMED
